MathSciNet Relay Station
MathSciNet bibliographic data
MR140052 53.72
Toponogov, V. A. Dependence between curvature and topological structure of Riemann spaces of even dimension. Dokl. Akad. Nauk SSSR 133 1031--1033 (Russian); translated as Soviet Math. Dokl. 1 1961 943–945.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement